# SDR AALA202408222135

- Difficulty date: August 10, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 65,726 hours, 27,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1048462073NG08
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT PANEL HANGING LOOSE AT SEAT 20C.  INSTALLED NEW HOUSING AT SEAT 20C AND PREFORMED EMERGENCY LIGHT TEST GOPOD. PER AMM 33-51-00**(CLOSED).
